# SDR IXXA2023042001

- Difficulty date: March 13, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 90,169 hours, 14,015 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Shroud
- Part number: 212T314217
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD FOR APU PNEUMATIC DUCK HAS A CRACK AT ATTACH POINT
